# SDR AALA20041109

- Difficulty date: November 6, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT L569 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT L569.  SYSTEM GROUND CHECKED NORMAL OPERATION.
